# SDR WRLA20121210574

- Difficulty date: December 10, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N383WA
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 65,940 hours, 12,939 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73811
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WRINKLES - DURING SPECIAL CHECK OF DATUM AIRCRAFT, EGAT MECHANIC FOUND THREE LOCATIONS OF WRINKLES ON SKIN (P/N: AGA7381-1) AT STA 1841~1871, L-43L AND L-48L.
